Deciphering of Paterson's function by its multiple cycles
Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 1067-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_5_a20,
author = {\`E. A. Kuz'min and V. V. Ilyukhin and N. V. Belov},
title = {Deciphering of {Paterson's} function by its multiple cycles},
journal = {Doklady Akademii Nauk},
pages = {1067--1070},
year = {1968},
volume = {182},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a20/}
}
È. A. Kuz'min; V. V. Ilyukhin; N. V. Belov. Deciphering of Paterson's function by its multiple cycles. Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 1067-1070. http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a20/